# SDR UIEA2020080411526

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 550 AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE EMERGENCY LIGHT ASSY WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-07.
